# SDR SWAA2023060248064

- Difficulty date: May 12, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORRSS 279 AT LT WING 2023-295600<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE LOCATED AT LEVEL ORRSS 279 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A6200 REV:-.;[02] TASK CARD COMPLETED
